# SDR VTZA95104

- Difficulty date: March 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N486UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 905
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Press Hose
- Part number: 1379305A77
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

IAD-HPN - FLT 6281 - FLIGHT DIVERTED TO SWF, DUE TO THE LOSS OF HYDRAULIC PRESSURE IN THE LT AND RT PUMPS.  AN EMERGENCY WAS DECLARED AND ACFT LANDED AT SWF WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED THE HYDRAULIC LINE RUNNING FROM THE PUMP TO THE BULKHEAD.  ACFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (W)
